# SDR CALA2018120702496

- Difficulty date: December 1, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348011520601
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPEC A3NB-53-3-6185 A-41  L-46  DOT 042)  REINFORCEMENT PLATE U NDER STRGR 39R FROM FR 65-FR66 CORRODED IN MULTIPLE AREAS  AAR N ONROUTINE 9019926 REMOVED AND REPLACED REINFORCEMENT PLAT UNDER STR 39R IAW A320 S RM 51-72-11-911-001. INSTALLED FASTENERS COMMON TO LAV PAN SERVI CE CUP IAW ECRA 5341-01140 ADD EMP:V918733
